Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 142, NWS Springfield, MO

July 3, 20085 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jul 3, 2008, 2:07 AM CDT for 5 counties in Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2008, 2:07 AM CDT (07:07 UTC)
Expired
Jul 3, 2008, 8:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Camden County, MO, Dallas County, MO, Hickory County, MO, Laclede County, MO

The radar

The Springfield radar (KSGF), 100 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 8:00 AM CDTFLASH FLOOD3 Ne Lakeview Heights, MOSTATE ROUTE WW CLOSED 3 MILES AFTER ROUTE B NORTH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 353 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1422 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 030710
FFWSGF
MOC015-029-059-085-105-031300-
/O.NEW.KSGF.FF.W.0142.080703T0707Z-080703T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CDT THU JUL 3 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CAMDEN COUNTY IN CENTRAL MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  NORTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN BENTON COUNTY IN CENTRAL MISSOURI...

* UNTIL 800 AM CDT.

* AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES ONE TO TWO INCHES WITH LOCALLY        
  HEAVIER AMOUNTS OF RAINFALL HAS FALLEN OVER PORTIONS OF THE WARNED 
  AREA SINCE MIDNIGHT. ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE    
  OVER PORTIONS OF THE WARN THROUGH THE EARLIER MORNING HOURS        
  WHICH WILL ADD TO THE FLOODING POTENTIAL.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

LAT...LON 3834 9308 3827 9308 3825 9302 3818 9301
      3823 9296 3823 9293 3820 9296 3821 9265
      3806 9257 3802 9249 3802 9240 3760 9239
      3762 9285 3771 9318 3780 9320 3782 9356
      3804 9351 3836 9352

$$

WISE
2 follow-up statements
000 
WGUS73 KSGF 030717
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
216 AM CDT THU JUL 3 2008

MOC015-029-059-085-105-031300-
/O.CON.KSGF.FF.W.0142.000000T0000Z-080703T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACLEDE MO-DALLAS MO-HICKORY MO-CAMDEN MO-BENTON MO-
216 AM CDT THU JUL 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM CDT FOR
CAMDEN...HICKORY...NORTHERN DALLAS...NORTHERN LACLEDE AND SOUTHERN
BENTON COUNTIES...

AT 215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW
MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES ONE TO TWO INCHES WITH LOCALLY HEAVIER AMOUNTS OF 
RAINFALL HAS FALLEN OVER PORTIONS OF THE WARNED AREA SINCE MIDNIGHT. 
ADDITIONAL HEAVY RAINFALL WILL BE POSSIBLE OVER PORTIONS OF THE 
WARNED AREA THROUGH THE EARLIER MORNING HOURS WHICH WILL ADD TO THE 
FLOODING POTENTIAL.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

LAT...LON 3834 9308 3827 9308 3825 9302 3818 9301
      3823 9296 3823 9293 3820 9296 3821 9265
      3806 9257 3802 9249 3802 9240 3760 9239
      3762 9285 3771 9318 3780 9320 3782 9356
      3804 9351 3836 9352

$$

WISE
000 
WGUS73 KSGF 031253
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 AM CDT THU JUL 3 2008

MOC015-029-059-085-105-031303-
/O.EXP.KSGF.FF.W.0142.000000T0000Z-080703T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACLEDE MO-DALLAS MO-HICKORY MO-CAMDEN MO-BENTON MO-
753 AM CDT THU JUL 3 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 AM CDT FOR CAMDEN...
HICKORY...NORTHERN DALLAS...NORTHERN LACLEDE AND SOUTHERN BENTON
COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3834 9308 3827 9308 3825 9302 3818 9301
      3823 9296 3823 9293 3820 9296 3821 9265
      3806 9257 3802 9249 3802 9240 3760 9239
      3762 9285 3771 9318 3780 9320 3782 9356
      3804 9351 3836 9352

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 11:52 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 2, 11:52 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT WED JUL 2 2008

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

NUMEROUS THUNDERSTORMS CONTINUED AT LATE EVENING FROM EAST CENTRAL
KANSAS INTO CENTRAL MISSOURI IN ADVANCE OF A SAGGING COLD FRONT.
OVERALL INTENSITY HAD DECREASED AT LATE EVENING BUT THE
CONVECTION HAD CONSOLIDATED INTO A EAST TO WEST LINE THAT HAD
SHIFTED SOUTH OF INTERSTATE 70. THIS ACTIVITY HAS BECOME ORIENTED
WITHIN THE 850-700 MB THETA-E AXIS AND REGION OF UPPER LEVEL
DIVERGENCE. SOME QUESTION HOW THIS CONVECTION WILL EVOLVE TONIGHT.
HOWEVER EXPECT ACTIVITY TO CONTINUE OVERNIGHT AS STRENGTHENING LOW
LEVEL JET INTERACTS WITH THIS BOUNDARY. CORFIDI VECTORS AND
DEVELOPING COLD POOL SUGGEST CONVECTION WOULD SINK SOUTHWARD
OVERNIGHT. DEVELOPMENT ALONG THE SINKING BOUNDARY WILL LEAD TO
TRAINING CELLS AND THE POTENTIAL FOR EXCESSIVE RAINFALL. GIVEN
THIS POTENTIAL AND SUPPORTED BY THE LATEST EXCESSIVE RAINFALL
OUTLOOK THE FLASH FLOOD WATCH HAS BEEN ADJUSTED TO BEGIN SOONER.
THE FLASH FLOOD WATCH IS NOW IN EFFECT FROM SOUTHEAST KANSAS INTO
CENTRAL MISSOURI BEGINNING TONIGHT...AS AREAS ALONG AND SOUTH IF
I-44 BEGINNING NOON THURSDAY. THE RISK OF SEVERE STORMS OVERNIGHT
IS LOW AND CONFINED TO CENTRAL MISSOURI.

FOSTER

&&

.DISCUSSION...

MAGNITUDE OF TSRA DEVELOPMENT TONIGHT AND SHORT RANGE MODEL
INCONSISTENCY MAIN FORECAST CHALLENGES.

CAP HAS KEPT PERSISTENT BAND OF TSRA JUST NORTH OF THE FORCAST
AREA THIS AFTERNOON...THOUGH MAY SEE SOME ISOLATED ACTIVITY AS
AFTERNOON HEATING PEAKS.

COLD FRONT AT 19Z EXTENDED FROM NEAR DSM TO THE NORTHWEST TIP OF
MISSOURI TO KCNK WITH PREFRONTAL ELEVATED TSRA EVIDENCE OF
LIFT/INSTABILITY. FRONT AND TSRA CHANCES TO DESCEND INTO THE
FORECAST AREA TONIGHT. CORFIDI VECTORS VEER SOUTHWARD DURING THE
NIGHT...THOUGH SOME QUESTION AS TO FORCING DESPITE FRONT AS H8
WINDS TEND TO CONVERGE AS OPPOSED TO FEED COMPLEX. STILL WITH WET
GROUNDS...LOCALIZED FLOODING ACROSS CENTRAL MO CANNOT BE RULED OUT.

WHAT TONIGHTS RAINS WILL DO IS FURTHER SATURATE SOILS...SETTING
STAGE FOR POTENTIAL HOLIDAY FLASH FLOOD EVENT. MADE NO CHANGES TO
CURRENT FFA...THOUGH MODEL INCONSISTENCIES ARE TROUBLESOME. HAVE
LARGELY THROWN OUT GFS QPF DUE TO CONVECTIVE FEEDBACK ON THURSDAY
AND AGAIN FRIDAY...THOUGH BASED UPON NATIONAL GUIDANCE AM MORE APT
TO FOLLOW ITS SURFACE PATTERN OVER THE SOUTHWARD PROPAGATING WRF
SOLUTION WHICH ENDS TSRA BY EARLY FRIDAY. WITH FORECAST AREA ON
SOUTHERN FRINGE OF WESTERLIES AND H8 WINDS VEERED AROUND...DO NOT
EXPECT EXCESSIVE RAINFALL THOUGH ANY SUBSTANTIAL RAIN WILL LEAD TO
FLOODING GIVEN ANTECEDENT CONDITIONS.

RUNNELS

LONG TERM (SATURDAY THROUGH MONDAY)...

BY SATURDAY AFTERNOON THE FRONT ALONG WITH THE STRONGEST 850MB
MOISTURE TRANSPORT SHIFTS INTO NORTHERN ARKANSAS. WITH ISENTROPIC
DOWNGLIDE NOTED ALONG THE 315K THETA SURFACE...PRECIPITATION CHANCES
WILL DIMINISH SATURDAY MORNING.

THE GFS AND ECMWF ARE IN AGREEMENT OF A GRADUAL BUILDING OF THE
UPPER LEVEL RIDGE INTO THE PLAINS AND THE OZARKS OVER THE WEEKEND INTO
EARLY NEXT WEEK. THIS WILL BRING A STRETCH OF DRY WEATHER TO THE
AREA WITH THE WESTERLIES ACROSS THE NORTHERN CONUS.

THE GFS AND ECMWF DEPICT A WEAK FRONT ASSOCIATED WITH A QUICK MOVING
SHORTWAVE IN THE NORTHERN PLAINS APPROACHING SOUTHEAST KANSAS AND
THE MISSOURI OZARKS EARLY NEXT WEEK. HAVE SOME DOUBT THAT THIS FRONT
WILL BE ABLE TO MAKE IT THIS FAR SOUTH WITH WARMING TEMPERATURES
ALOFT DEPICTED BY BOTH MODELS ASSOCIATED WITH SOUTHWEST FLOW. THUS
HAVE OPTED TO GO WITH A DRY FORECAST THROUGH THE REST OF THE
EXTENDED.

FOR TEMPERATURES HAVE CONTINUED TO UNDERCUT GUIDANCE WITH A SLOW
WARMING TREND DUE TO THE MOIST GROUND FROM THE RECENT RAINS. HIGH
TEMPERATURES ARE EXPECTED TO SLOWLY CLIMB TO NEAR 90 WITH LOWS IN
THE MIDDLE TO UPPER 60S ACROSS THE OZARKS WITH LOWER 70S ALONG THE
OSAGE PLAIN.

ANGLE

&&

.AVIATION...

LOW LEVEL WIND SHEAR WILL DEVELOP OVERNIGHT AS THE NOCTURNAL LOW
LEVEL JET STRENGTHENS. THUNDERSTORMS ACROSS CENTRAL KANSAS AND
MISSOURI WILL SPREAD SOUTH DURING THE OVERNIGHT HOURS AS A FRONT
SAGS SOUTHWARD. THESE STORMS MAY DRIFT INTO THE SPRINGFIELD AND
JOPLIN VICINITIES AFTER 07Z. THUNDERSTORMS WILL LIKELY INCREASE IN
COVERAGE ACROSS THE AREA THURSDAY AND THURSDAY NIGHT AS TH FRONT
MOVES INTO SOUTHERN MISSOURI. LOCALIZED MVFR OR EVEN IFR
CONDITIONS WILL BE POSSIBLE IN THE STORMS.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH SATURDAY
     MORNING FOR MOZ082-090>098-101>106.

     FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MOZ055>058-066>071-
     077>081-083-088-089.

KS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jul 3, 1:55 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CDT THU JUL 3 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
155 AM CDT THU JUL 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  NUMEROUS THUNDERSTORMS WITH THE STRONGEST STORMS CAPABLE OF
  PRODUCING WIND TO 60 MPH....VERY HEAVY RAINFALL AND LOCALIZED
  FLOODING.

  AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL SPREAD SOUTHEAST ACROSS MUCH OF THE MISSOURI
 OZARKS DURING THE EARLY MORNING HOURS...AND BE CONCENTRATED
 NORTH OF A LINE FROM LAMAR TO SALEM.

  DISCUSSION:

 THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD SOUTHEAST
 ACROSS CENTRAL AND PORTIONS OF SOUTHERN MISSOURI OVERNIGHT AS
 A FRONT SAGS SOUTHWARD. WIND GUSTS OF 40 TO 60 MPH WILL BE POSSIBLE
 IN THE STRONGER STORMS BUT THE POTENTIAL FOR SEVERE WEATHER IS LOW.
 HEAVY RAINFALL AND RESULTING FLOODING WILL BE THE PRIMARY
 CONCERN OVERNIGHT ACROSS CENTRAL MISSOURI...OR AREAS MAINLY
 NORTH OF A LINE FROM LAMAR TO SALEM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THURSDAY
INTO FRIDAY. WITH THE GROUND SATURATED FROM EARLIER RAINS...THIS
ADDITIONAL RAIN MAY LEAD TO FLASH FLOODING.

IN ADDITION TO THE HEAVY RAINFALL AND FLOODING POTENTIAL... THERE
MAY BE ENOUGH INSTABILITY FOR STRONG TO SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS
OVER 60 MPH.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Jul 3, 12:22 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1222 AM CDT THU JUL 3 2008

MOZ055-067-030615-
ST. CLAIR MO-BENTON MO-
1222 AM CDT THU JUL 3 2008

...SIGNIFICANT WEATHER ALERT FOR BENTON AND NORTHEASTERN ST. CLAIR
COUNTIES UNTIL 115 AM CDT...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLE CAMP TO
DEEPWATER...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF SEDALIA
TO 9 MILES SOUTHWEST OF CLINTON...MOVING SOUTHEAST AT 34 MPH.

THESE STORMS WILL BE NEAR...
  LOWRY CITY BY 1235 AM CDT.
  WARSAW BY 1240 AM CDT.

THE TOWNS OF RACKET...CROCKERVILLE...EDMONSON...WHITAKERVILLE...
ZORA...LAKEVIEW HEIGHTS...ICONIUM...HASTAIN...HARPER AND FRISTOE ARE
IN THE PATH OF THESE STORMS.

WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

WISE
Special weather statement, Jul 3, 1:05 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 AM CDT THU JUL 3 2008

MOZ056-057-068-069-080-081-030630-
LACLEDE MO-DALLAS MO-HICKORY MO-CAMDEN MO-MILLER MO-MORGAN MO-
105 AM CDT THU JUL 3 2008

...SIGNIFICANT WEATHER ALERT FOR CAMDEN...HICKORY...MILLER...NORTHERN
DALLAS...NORTHWESTERN LACLEDE AND SOUTHEASTERN MORGAN COUNTIES UNTIL
130 AM CDT...

AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
ELDON TO MACKS CREEK TO WHEATLAND...OR ALONG A LINE EXTENDING FROM 7
MILES NORTHWEST OF ELDON TO 13 MILES WEST OF CAMDENTON TO 7 MILES
NORTHWEST OF HERMITAGE...MOVING SOUTHEAST AT 39 MPH.

THESE STORMS WILL BE NEAR...
  ELDON...MACKS CREEK AND HERMITAGE BY 110 AM CDT.
  VILLAGE OF FOUR SEASONS BY 115 AM CDT.
  LAKELAND AND LAKE OZARK BY 120 AM CDT.
  URBANA...OSAGE BEACH AND CAMDENTON BY 125 AM CDT.

THE TOWNS OF SUNRISE BEACH...ROCKY MOUNT...PRESTON...HURRICANE
DECK...AURORA SPRINGS...ROACH...GREEN BAY TERRACE...BRANCH...ELKTON
AND PITTSBURG ARE IN THE PATH OF THESE STORMS.

WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 1:28 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Pulaski43 min
Jul 3, 4:47 AM CDTFlash Flood WarningSGFMiller, Morgan6 hr
Jul 3, 6:55 AM CDTAreal Flood AdvisorySGFGreene3 hr
Jul 3, 4:57 PM CDTFlash Flood WarningSGFStone, Taney5 hr
Jul 3, 6:26 PM CDTSevere Thunderstorm WarningSGFOzark50 min
Jul 3, 6:39 PM CDTFlash Flood WarningSGFOzark4 hr
Jul 3, 6:45 PM CDTSevere Thunderstorm WarningSGFHowell32 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.